# SDR FFS2005F00002

- Difficulty date: March 31, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 1144200341
- Condition: Cracked
- Location: Pax Door
- Part time: 28,191 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL RIVETS HOLDING THE HINGE TO THE AIRSTAIR DOOR ASSY HAD PULLED THROUGH THE LOWER CLOSURE REINFORCEMENT.  THE REINFORCEMENT, A COMPONENT OF AN AIRSTAIR DOOR REINFORCEMENT KIN, 114-4023-3, HAD BEEN INSTALLED 1,374 HOURS EARLIER AS PART OF MFG DESIGNED FIELD REPAIR.  A NUMBER OF RIVETS SECURING THE AIRSTAIR DOOR HINGE TO THE FUSELAGE WERE FOUND TO BE WORKING.  FURTHER INVESTIGATION FOUND CRACKS IN THE DOOR FRAME BETWEEN THE RIVET HOLES IN THE UPPER LINE OF RIVETS TOWARDS THE AFT END OF THE HINGE.  (AS01200503513)
